# SDR COMA0260466

- Difficulty date: August 5, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 15,892 hours, 14,820 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

FLIGHT 5596 TAKE OFF ABORTED DUE TO RIGHT HAND ITT 900 DEG.COULD NOT DUPLICATE NO DEFECTS FOUND, COMPLIED WITH RTO INSPECTION.
